# SDR UALA2008112606674

- Difficulty date: November 25, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 72,481 hours, 8,219 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: C1301
- Condition: Inoperative
- Location: Apu Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER APU STATUS MSG.  REPLACED APU CHARGER AND CHECK OK.
